# SDR SIMA20160508004

- Difficulty date: May 8, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 38,466 hours, 35,244 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PAX CABIN ESCAPE HATCH IS CHAFED, TWO EACH ON BEAM.  FABRICATED NEW REPAIR DOUBLER & INSTALLED FOR LT OVERWING EXIT INTERNAL STRUCTURE IAW ERS-EM-52MR-559.
